# SDR USAA020025

- Difficulty date: January 15, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT ANGLE CORRODED .5 INCH BY 4 INCH AREA, STATION 434 NEXT TO CREASE BEAM AFT LT FORWARD ENTRY DOOR.  DEFECTIVE PART REPLACED WITH IDENTICAL P/N PER SRM 53-10-13 AND 51-10-02.  (M)
